Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 28, Number 127

All articles in this issue are freely accessible.

The Rayleigh quotient iteration and some generalizations for nonnormal matrices
B. N. Parlett.
Math. Comp. 28 (1974), 679-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405823
$SOR$-methods for the eigenvalue problem with large sparse matrices
Axel Ruhe.
Math. Comp. 28 (1974), 695-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0378378
An application of approximation theory to an error estimate in linear algebra
Geneva G. Belford and E. H. Kaufman.
Math. Comp. 28 (1974), 711-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375755
Negative integral powers of a bidiagonal matrix
Gurudas Chatterjee.
Math. Comp. 28 (1974), 713-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371049
Reduction of the pseudoinverse of a Hermitian persymmetric matrix
Marvin J. Goldstein.
Math. Comp. 28 (1974), 715-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371047
On the stability of uniformly asymptotically diagonal systems
R. S. Anderssen and B. J. Omodei.
Math. Comp. 28 (1974), 719-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425744
The solution of systems of equations using the $𝜖$-algorithm, and an application to boundary-value problems
Claude Brezinski and Alain C. Rieu.
Math. Comp. 28 (1974), 731-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0381288
A comparison of some numerical methods for two-point boundary value problems
James M. Varah.
Math. Comp. 28 (1974), 743-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373300
A least squares procedure for the wave equation
Alfred Carasso.
Math. Comp. 28 (1974), 757-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373310
A class of quadrature formulas
Ravindra Kumar.
Math. Comp. 28 (1974), 769-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373240
$L^{p}$ approximation of Fourier transforms and certain interpolating splines
David C. Shreve.
Math. Comp. 28 (1974), 779-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383803
Error analysis for polynomial evaluation
A. C. R. Newbery.
Math. Comp. 28 (1974), 789-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373227
Numerical stability in evaluating continued fractions
William B. Jones and W. J. Thron.
Math. Comp. 28 (1974), 795-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373265
A continued fraction expansion, with a truncation error estimate, for Dawson’s integral
J. H. McCabe.
Math. Comp. 28 (1974), 811-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371020
Finite sum representations for partial derivatives of special functions with respect to parameters
R. G. Buschman.
Math. Comp. 28 (1974), 817-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371019
Optimal indexing of the vertices of graphs
Carl H. FitzGerald.
Math. Comp. 28 (1974), 825-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379289
Generating the nine-point graphs
H. H. Baker, A. K. Dewdney and A. L. Szilard.
Math. Comp. 28 (1974), 833-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371134
Computation of the ideal class group of certain complex quartic fields
Richard B. Lakein.
Math. Comp. 28 (1974), 839-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374090
On multiple prime divisors of cyclotomic polynomials
Wayne L. McDaniel.
Math. Comp. 28 (1974), 847-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387177
A search for elliptic curves with large rank
David E. Penney and Carl Pomerance.
Math. Comp. 28 (1974), 851-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376686
A compact prime listing
Sol Weintraub.
Math. Comp. 28 (1974), 855-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369235
Reviews and Descriptions of Tables and Books
Math. Comp. 28 (1974), 859-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 28 (1974), 885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “Self-scaling variable metric algorithms without line search for unconstrained minimization” (Math. Comp. 27 (1973), 873–885)
Shmuel S. Oren.
Math. Comp. 28 (1974), 887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343617
Corrigenda: “A search procedure and lower bound for odd perfect numbers” (Math. Comp. 27 (1973), 943–949)
Bryant Tuckerman.
Math. Comp. 28 (1974), 887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342459
Corrigenda
Math. Comp. 28 (1974), 887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions